# SDR SIMA20221205001

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 15,922 hours, 10,406 cycles
- Engine: Ge CF348E5
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: I/O Module
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 FAIL DURING CLIMB THRU 17000 LOSS BLEED 1 AND 2 DECLARED EMERGENCY.  C/W FIM 36-10-00-810-018-A FOUND TO BE TRANSITORY CONDITION OF GENERIC I/O MODULE 1 OK FOR SERVICE
